# SDR N6WA2021101101

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 37,912 hours, 26,571 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERG EXIT DOOR IN WRONG POSITION. REINSTALLED OVERWING EXIT DOORS CORRECTLY IAW CRJ 550 AMM 52-21-00.
